Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Stabbing pain near right ovary, abdominal swelling, nausea. Tubal ligation, ablation done. Treatment?

Hello, I have off and on intenense pain in low right ovaray area. It feels like a stabbing intense pain. The pain is so intense that nothing helps. Abdominal swelling and a burning feeling in my upper stomach. I feel nausea and fullness. I had a tubal ligation 11 years ago and a ablation done 4 years ago for horrible periods. I have been to the ER on seperate occaisions with mri withouth contrast and a vagional ultra sound . ruled out appendecitis and showed a few small cysts . What can be causing this ongoing ab swelling and pain and what needs done to stop it?
Asked On : Wed, 16 Jan 2013
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

It could possibly be due to duodenal ulcer.
I would suggest you the following which will definitely help. Its likely you ae having drug induced Gastritis

1. Taking Combination Of Pantoprozole with Domperidone will definitely provide you the much needed relief.
2. Avoid Spicy and oily foods
3. Eat small quantity frequent meals
4. Avoid tea/coffee/alcohol/carbonated beverages
5. Consume high fiber diet
6. Consume plenty of oral fluids

If the symptoms persists would suggest you to see a Surgeon for further assessment

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards

Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor